# SDR DL72S021297

- Difficulty date: November 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,146 hours, 35,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EMERGENCY EXIT LIGHTS MID CABIN OVERHEAD EXIT SIGNS INOP.  REPLACED POWER SUPPLY AND BATTERY PACK, CKS OK.
